# SDR CA010212033

- Difficulty date: January 23, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 3,546 hours
- Engine: Cont O200A
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: R889V
- Condition: Unappoved Part
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELT SENT IN FOR RECERTIFICATION. WAS EQUIPPED WITH A NON-APPROVED BATTERY PACK ARTEX . ONLY APPROVED BATTERY IS TECHNISONIC. BATTERY REPLACED AND ELT RECERTIFIED.
